Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

High SGPT, cholesterol and triglyceride levels. Taking Heptral, Atorva, Rablet and Neopride. Now having abdominal pain. Why?

I had high, sgpt ,cholostorl & triglyceride sgpt is in normal limit, i am taking Heptral400 at evening before dinner from last4-5 days,Atorva10 after dinner,. At morning i am taking Rablet 20 & Neopride25mg at empty stomach . for acidity & dyspepsia . i had completed the course of Pentosid HP Kit for 14 days (from july 1st to 14th) for RUT + ve now i had light abdomenal pain. email: YYYY@YYYY kindly suggest.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Thanks for your question

You should get an abdominal scan and LFTs, CBC and peripheral smear, EKG after consultation with your doctor

After the tests, your doctor could consider for endoscopy or straight off put you on treatment depending upon the results

Hope that helps

Keep in touch

Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor